# SDR MASA2010110101213

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 19,316 hours, 13,309 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON PAX DOOR NOT LEGIBLE.  MX REPLACED PLACARD.
